Jan 19, 2006
my sister was diagnosed 4 weeks ago with 2 vegetations-endocarditis. she has a VSD and a bad tooth which from where the doctors suspected she got the bacteria. On her 4th week of treatment her platlet count went down to 12,000. all medication was stopped for 24hrs. She is now on a new drug but the previous drug had reduced the vegetations some what. my question is is this a normal reaction in treating this diseas ? or is surgery necessary ? how long would antibiotics be recommended ? she's 21yrs old. your help on this wooould be most appreciated. thank you
| Response from Dr. Henry
This forum is for the exclusive discussion of side effects of HIV treatment. What is your sister's HIV situation and current HIV regimen. If she is not HIV infected then this is not an appropriate site for discussion of endocarditis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Spots After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Sore On Tongue After Fisting Worried I Have HIV
- Testicular Pain After Touching Urine Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- White Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.